Access count of this item: 38

Files in This Item:
File Description SizeFormat 
1843-18.pdf242.26 kBAdobe PDFView/Open
Title: Geometric Properties of Plane Quartics (Computer Algebra : The Algorithms, Implementations and the Next Generation)
Authors: Takahashi, Tadashi
Author's alias: 高橋, 正
Issue Date: Jul-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1843
Start page: 163
End page: 165
URI: http://hdl.handle.net/2433/194999
Appears in Collections:1843 Computer Algebra : The Algorithms, Implementations and the Next Generation

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.